# SDR HALA2014012500014

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 82,859 hours, 33,989 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 6522
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 HF RADIO RECEIVERS INOPERATIVE IN AIR, ON GROUND VHF TEST OK,  IN AIR IS UNRELIABLE, SELCAL CHECKED OK.  REPLACED BOTH LT AND RT HF TRANSCEIVERS.   GROUND CHECKED OK IAW 23-11-00.
